Jump to content

Discussion/warning regarding benzodiazapine analogs (etizolam etc.)


Recommended Posts

Hi guys, just wanted to warn you all about benzo analogs and my recent experiences. Over the weekend just gone i took 2 different types of benzo analog, the kind you can still currently buy on the internet legally in the UK as a 'research chemical' as I was having trouble sleeping and my housemate sells about 4 different kinds so I just bought 1 or 2 each night for 3 days running. Come Monday my visuals are the worst they have been in a very long time. Having spoken to the same housemate, who has quite a heavy addiction to these things, the withdrawals from these benzos are far trippier than any trip he has ever taken. Dark too. They're also, obviously, heavily addictive. I think my worsening visuals and spike in anxiety are most likely down to slight withdrawal from these things, this is worse than a few days on proper benzos. I'm hoping they will just go in a day or so and I will be back to.. normal? :P

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.